# SDR ZZDA2012168

- Difficulty date: February 8, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N930AT
- Make and model: Boeing 717-200
- Aircraft serial: 55072
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FRAME, STA 974, LONG L30, CORROSION.  OPEN DEFECT.  SEE NR 24128.
